MENU

Are medications making you dizzy during farm chores?

A farmer diagnosed with high blood pressure has prescriptions for three different medications. Each pill bottle offers the instructions to “take daily.” With three pills in the mouth and a quick swig of coffee in the morning, the farmer leaves the house. By midmorning, he is climbing the grain bin. Halfway up, he feels light-headed and dizzy. He grabs ahold of the ladder to steady himself.

Kelly Cochran knows this scenario all too well. She says dizziness can happen because farmers take all three medicines at one time.

The University of Missouri-Kansas City clinical associate professor is helping future rural pharmacists recognize these types of issues farmers may face with prescription medication. Read more.


Tags: , .
  • Recent UMKC News

    UMKC issues call to developers interested in new performing arts conservatory

    Heartened by signs that Missouri Gov. Mike Parson would support funding … Read more

    UMKC reveals plans for bigger Conservatory

    The University of Missouri-Kansas City has taken a new step … Read more

    In women, type 1 diabetes associated with rheumatic disease, autoimmune conditions

    “Systemic rheumatic disease, including rheumatoid arthritis, scleroderma and systemic vasculitides, … Read more

    More